# SDR AWXA0001161

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 35,804 hours, 16,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1330
- Condition: Failed
- Location: Cabin
- Part time: 28,300 hours, 12,980 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP WITH EMERGENCY LIGHTS ACTIVATED. REPLACED POWER SUPPLY; OPS CHECKED GOOD
